# SDR REXA2020020500138

- Difficulty date: January 5, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 29,002 hours, 19,398 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spigot
- Part number: CN6242067205
- Condition: Worn
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION : WORN SPIGOT ON DOOR OF LATCHES AT UPPER HALF TRANSCOWL RH ENGINE ( MOT 2 )                                             
SUMMARY OF NRC:00020; SPIGOT WAS REPLACED PER CRJ-900 SRM-51-42-06-001-001-A01.
